# SDR FDEA201007022327

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53611789
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT CROSSOVER BEAM HAS CORROSION ON UPPER SURFACE FR 14, BETWEEN SEAT TRACKS 3 LT AND 4 LT.  REMOVED LEVEL 1 CORROSION. REMOVED DAMAGED BEAM, FABRICATED REPLACEMENT BEAM IAW DWG A53611789 AND INSTALLED REPLACEMENT BEAM IAW SRM 51-75-10.
